Solitons in Inviscid Burgers Equation

AuthID
P-000-56P
1
Author(s)
1
Editor(es)
Kovacova, M
Tipo de Documento
Proceedings Paper
Year published
2005
Published in
4Th International Conference on Aplimat in: Aplimat 2005 - 4Th International Conference, Pt Ii, FEB 01-04, 2005, Patrocinadores Slovak Univ Technol, Fac Mech Engn, Dept Math
Páginas 123-128 (6)
Indexing
Publication Identifiers
Wos: WOS:000274264400015
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.